# SDR M7KA0810084266

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N847MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4266
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 350A581020
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL HINGE SEGMENTS CRACKED ON ONE END OF THE HINGE LENGTH DURING ROUTINE INSPECTION.  THIS IS FAIRLY COMMON DEFECT. (K)
